Works matching DE "JACOBI method"
Results: 559
On the equivalence of two fundamental theta identities.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 711, doi. 10.1142/S0219530514500559
- By:
- Publication type:
- Article
POSITIVITY OF THE INTERTWINING OPERATOR AND HARMONIC ANALYSIS ASSOCIATED WITH THE JACOBI-DUNKL OPERATOR ON ...
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 387, doi. 10.1142/S0219530503000247
- By:
- Publication type:
- Article
Hawking Radiation from a Spherically Symmetric Static Black Hole.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 151, doi. 10.1007/s11005-007-0173-z
- By:
- Publication type:
- Article
On compact vector formats in the solution of the chemical master equation with backward differentiation.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2158
- By:
- Publication type:
- Article
Splitting methods for tensor equations.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 5, p. n/a, doi. 10.1002/nla.2102
- By:
- Publication type:
- Article
An algorithm for constructing a pseudo-Jacobi matrix from given spectral data.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 185, doi. 10.1002/nla.1855
- By:
- Publication type:
- Article
Algebraic multigrid and 4th-order discrete-difference equations of incompressible fluid flow.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 4, p. 655, doi. 10.1002/nla.662
- By:
- Publication type:
- Article
Jacobi–Davidson methods for cubic eigenvalue problems.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 7, p. 605, doi. 10.1002/nla.423
- By:
- Publication type:
- Article
Preconditioned minimum residual iteration for the h–p version of the coupled FEM/BEM with quasi-uniform meshes.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 6, p. 435, doi. 10.1002/(SICI)1099-1506(199909)6:6<435::AID-NLA174>3.0.CO;2-U
- By:
- Publication type:
- Article
On the convergence of basic iterative methods for convection–diffusion equations.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 5, p. 329, doi. 10.1002/(SICI)1099-1506(199907/08)6:5<329::AID-NLA167>3.0.CO;2-A
- By:
- Publication type:
- Article
Alternative correction equations in the Jacobi-Davidson method.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 3, p. 235, doi. 10.1002/(SICI)1099-1506(199904/05)6:3<235::AID-NLA166>3.0.CO;2-8
- By:
- Publication type:
- Article
Implicit Cholesky Algorithms for Singular Values and Vectors of Triangular Matrices.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 6, p. 507, doi. 10.1002/nla.1680020604
- By:
- Publication type:
- Article
Completely Parallelizable Preconditioning Methods.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 5, p. 447, doi. 10.1002/nla.1680020506
- By:
- Publication type:
- Article
Some Inverse Eigenproblems for Jacobi and Arrow Matrices.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 3, p. 195, doi. 10.1002/nla.1680020302
- By:
- Publication type:
- Article
Efficient Reduction Algorithms for Bordered Band Matrices.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 2, p. 95, doi. 10.1002/nla.1680020204
- By:
- Publication type:
- Article
Matrix Shapes Invariant under the Symmetric QR Algorithm.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 2, p. 87, doi. 10.1002/nla.1680020203
- By:
- Publication type:
- Article
Diagonally Compensated Reduction and Related Preconditioning Methods.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 2, p. 155, doi. 10.1002/nla.1680010207
- By:
- Publication type:
- Article
On the Global Convergence of the Jacobi Method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 725, doi. 10.1002/pamm.201610351
- By:
- Publication type:
- Article
Jacobi collocation method for the fractional advection‐dispersion equation arising in porous media.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 3, p. 636, doi. 10.1002/num.22674
- Publication type:
- Article
A new and efficient numerical method based on shifted fractional‐order Jacobi operational matrices for solving some classes of two‐dimensional nonlinear fractional integral equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2687, doi. 10.1002/num.22762
- By:
- Publication type:
- Article
Block SOR methods for the solution of indefinite least squares problems.
- Published in:
- Calcolo, 2014, v. 51, n. 3, p. 367, doi. 10.1007/s10092-013-0090-8
- By:
- Publication type:
- Article
Convergence for nonnegative double splittings of matrices.
- Published in:
- Calcolo, 2011, v. 48, n. 3, p. 245, doi. 10.1007/s10092-010-0037-2
- By:
- Publication type:
- Article
Interval prediction of responses for uncertain multidisciplinary system.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 6, p. 1945, doi. 10.1007/s00158-016-1601-4
- By:
- Publication type:
- Article
Efficient generation of large-scale pareto-optimal topologies.
- Published in:
- Structural & Multidisciplinary Optimization, 2013, v. 47, n. 1, p. 49, doi. 10.1007/s00158-012-0807-3
- By:
- Publication type:
- Article
A New Linear Group-Wise Parallel Interference Cancellation Detector.
- Published in:
- Wireless Personal Communications, 2009, v. 49, n. 1, p. 23, doi. 10.1007/s11277-008-9553-7
- By:
- Publication type:
- Article
On One Class of Systems of Lax-Type Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 4, p. 420, doi. 10.1007/s10958-014-1800-8
- By:
- Publication type:
- Article
Differential equations for the elementary 3-symmetric Chebyshev polynomials.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 1, p. 37, doi. 10.1007/s10958-013-1371-0
- By:
- Publication type:
- Article
Averaging of Jacobi fields along a geodesic with random curvature.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 5, p. 555, doi. 10.1007/s10958-011-0317-7
- By:
- Publication type:
- Article
A grad‐div stabilized method using the Jacobi iteration for the thermally coupled incompressible magnetohydrodynamic system.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 6, p. 1, doi. 10.1002/zamm.202200362
- By:
- Publication type:
- Article
J‐ADMM for a multi‐contact problem in electro‐elastostatics.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 1, p. 1, doi. 10.1002/zamm.202000288
- By:
- Publication type:
- Article
A PRECONDITIONED JACOBI-TYPE METHOD FOR SOLVING MULTI-LINEAR SYSTEMS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 2, p. 21, doi. 10.22103/jmmrc.2021.16997.1129
- By:
- Publication type:
- Article
Jahn‐Teller Effects in the C 60 2+ Cation.
- Published in:
- Fullerenes, Nanotubes & Carbon Nanostructures, 2006, v. 14, n. 2/3, p. 573, doi. 10.1080/15363830600666845
- By:
- Publication type:
- Article
The Theory of Jacobi Systems and Their Abelian Representations.
- Published in:
- Turkish Journal of Mathematics, 2004, v. 28, n. 2, p. 119
- By:
- Publication type:
- Article
Self-adjoint second-order difference equations with unbounded coefficients in the double root case.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 3, p. 438, doi. 10.1080/10236198.2013.852779
- By:
- Publication type:
- Article
An explicit solution to the chessboard pebbling problem.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 2, p. 201, doi. 10.1080/10236198.2011.631737
- By:
- Publication type:
- Article
Interior periodic points of a Lotka–Volterra map.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 553, doi. 10.1080/10236198.2011.583241
- By:
- Publication type:
- Article
Distributed Jacobi Joint Diagonalization on Clusters of Personal Computers.
- Published in:
- International Journal of Parallel Programming, 2006, v. 34, n. 6, p. 509, doi. 10.1007/s10766-006-0025-y
- By:
- Publication type:
- Article
Stochastic Optimal Control for the Stochastic Heat Equation with Exponentially Growing Coefficients and with Control and Noise on a Subdomain.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 4, p. 877, doi. 10.1080/07362990802128842
- By:
- Publication type:
- Article
Mapping Methods to Solve a Modified Korteweg-de Vries Type Equation.
- Published in:
- Sultan Qaboos University Journal for Science, 2015, v. 20, n. 2, p. 42, doi. 10.24200/squjs.vol20iss2pp42-48
- By:
- Publication type:
- Article
An Efficient Jacobi Spectral Collocation Method with Nonlocal Quadrature Rules for Multi-Dimensional Volume-Constrained Nonlocal Models.
- Published in:
- International Journal of Computational Methods, 2023, v. 20, n. 5, p. 1, doi. 10.1142/S0219876223500044
- By:
- Publication type:
- Article
SELF-CORRECTING MULTIGRID SOLVER.
- Published in:
- International Journal of Computational Methods, 2006, v. 3, n. 2, p. 137, doi. 10.1142/S0219876206000345
- By:
- Publication type:
- Article
Jacobi spectral discretization for nonlinear fractional generalized seventh-order KdV equations with convergence analysis.
- Published in:
- Tbilisi Mathematical Journal, 2020, v. 13, n. 2, p. 129, doi. 10.32513/tbilisi/1593223223
- By:
- Publication type:
- Article
The Exact Evaluation of Some New Lattice Sums.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 12, p. 314, doi. 10.3390/sym9120314
- By:
- Publication type:
- Article
Spectral Preconditioners for Nonhydrostatic Atmospheric Models.
- Published in:
- Monthly Weather Review, 2003, v. 131, n. 10, p. 2464, doi. 10.1175/1520-0493(2003)131<2464:SPFNAM>2.0.CO;2
- By:
- Publication type:
- Article
FILTERED POLYNOMIAL APPROXIMATION ON THE SPHERE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 1, p. 162, doi. 10.1017/S000497271500132X
- By:
- Publication type:
- Article
JACOBI ELLIPTIC MONOPOLE-ANTIMONOPOLE PAIR SOLUTIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 26, p. 1, doi. 10.1142/S0217751X12501485
- By:
- Publication type:
- Article
Identification of the theory of orthogonal polynomials in -indeterminates with the theory of -diagonal symmetric interacting Fock spaces on.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2017, v. 20, n. 1, p. -1, doi. 10.1142/S0219025717500047
- By:
- Publication type:
- Article
COMBINATORIAL RELATION BETWEEN FREE CUMULANTS AND JACOBI PARAMETERS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2009, v. 12, n. 2, p. 291
- By:
- Publication type:
- Article
NON-SELF-ADJOINT EXTENSIONS OF THE LÉVY–LAPLACIAN AND THE LÉVY–LAPLACE EQUATION.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2006, v. 9, n. 1, p. 67, doi. 10.1142/S0219025706002238
- By:
- Publication type:
- Article
THE SQUARE OF WHITE NOISE AS A JACOBI FIELD.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 4, p. 619, doi. 10.1142/S0219025704001803
- By:
- Publication type:
- Article